# SDR PCSA2009072201

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 64,802 hours, 44,546 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU450ABE
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMBOUT OF POS NR 1 STRUT OVERHEAT LIGHT ILLUMINATED IN FLT, EXTINGUISHED WHEN THROTTLE BROUGHT BACK TO IDLE.  FLT 82320 WAS CANCELLED UPON RETURN TO POS.  MAINTENANCE REMOVED AND REPLACED FWD CLAMP AT NR 1 ENGINE BLEED VALVE.  RAN ENGINE TO TAKEOFF POWER FOR 4 MINUTES AND FOR 5 MINUTES AT PART POWER, NO LEAKS NOTED.  NO OVERHEAT LIGHTS NOTED.
